Browse
Crafts, Recipes, Tips,
& Guides
Contests
Enter Contests
& Vote
Get Advice
Submit a
Question
Share>Newsletters>Account>About>

Sweat Seems To Bleach Everything I Use

0 0EmailPrintFollow

I googled sweat bleaching out clothing and got this site. I couldn't believe how many people have this problem. Mine only happens in the summer, the sheets only on my side, only the towels I use and only my clothes. If I sit on the carpet you can see bleach spots shaped like my hands. No acne meds. It has to be my sweat. I am a huge diet coke drinker, could it be caffeine effecting my PH levels?

Marty from Albuquerque,

By

Recent Answers

Here are the recent answer to this question.

By Marie Brack10/23/2012

That was happening to me for a while and I deduced it was ph, too acid. If you google alkalinizing foods you'll find a list of things to eat and drink to correct it.

By Tammy (Guest Post)02/27/2009

I don't think that caffeine or soft drinks have anything do with sweat bleaching your clothes. I have the same problem and I am researching it out, but I don't drink soft drinks of any kind and I drink tons of water. I am going to see my doctor. I think I have Diabetes. Thats what I think causes this problem...I will find out after my doctors appt.

By LYNDA (Guest Post)06/19/2008

I'd stop the soft carbonated drinks of any kind and for all time because they not only alter body chemistry. The carbonation dissolves bones, causing osteoporosis, which I am near to having, I'm told. However, the only "cure" for it is to do weight-bearing exercises. I carry two heavy suitcases around with me everywhere, losing 1" in height
but also compressing my spine and other bones to minimize the holes in them from the osteoporosis.
God bless and help you. : )

By Louise B. [4]06/17/2008

I don't think that caffeine would have anything to do with it, and I doubt very much that it is the diet coke. I would suspect that it is some medication or cosmetic or something of that nature. If you are not taking or using anything out of the ordinary, you must see a doctor. However, before you do, go through the past issues of Thriftyfun because this issue has been discussed many many times, and usually it is something like acne medication or skin care products. Good luck on finding the answer.

By sandy [63]06/16/2008

I suggest you speak with your doctor. I have never heard of this symptom but you should speak with someone about it. You could have a high salt content or ph out of wack, etc.

Answer This Question

Add your voice to the conversation. Click here to answer this question.